have been on levothyroxine for hypethyroidism for 2 weeks now and today started having super hyper sensitive issues with left side of face, head, and left ear and sharp shooting nerve pain on that side as well that occurs frequently and causes me to jerk as it is so sudden and sharp. could the levothyroxine be the cause of this or is this something different altogether?
You should talk to your doctor immediatly. While I agree with Rajieve it is unusual to see symptoms unilaterally (on one side of the body or head). The problems are ususaly seen on both sides. This could be related to cardivascular problems.
It may or may not be related to the medicine but worth a check.
Brian PharmD Candidate
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2013 • 2 answers
Posted 24 May 2013 • 1 answer
Hello i've been taking vicodin for a couple years for nerve damage, now I want to stop but don't kn?
Posted 28 Aug 2013 • 2 answers
Posted 2 Aug 2014 • 1 answer
Posted 23 Nov 2014 • 4 answers